MathSciNet Relay Station
MathSciNet bibliographic data
MR217134 (36 #225) 17.30
Scheuneman, John Two-step nilpotent Lie algebras. J. Algebra 7 1967 152–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement